MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 04/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Doi: (b)(6) 2018.Patient received a left primary attune tka to treat severe end-stage arthritis with valgus deformity.The patella was resurfaced and depuy cement x 2 was utilized.The surgeon notes that extensive natural synovitis needed to be debrided before primary implantation.The procedure was completed without complications.Mua: (b)(6) 2018 patient received knee manipulation under anesthesia for unknown reasons.No further information available.Dor (b)(6) 2021.Patient received a right knee revision to treat pain, swelling, stiffness, and instability secondary to loosening of the tibial tray.Upon entering the joint, the surgeon identified and debrided scar tissue.The tibial tray was loose at an unknown interface and revised.The femoral component was revised to accommodate the revision construct.The patella was retained.There was no reported product problem with the revised tibial insert.The patient received a competitor revision construct secured with competitor cement.The procedure was completed without complications.Mua: (b)(6) 2021.Patient received a manipulation under anesthesia for unknown reasons.No further information available.Doi: (b)(6) 2014.Doe: (b)(6) 2018 (mua)- 2nd pc all devices.Dor (b)(6) 2021 (revision tibial tray, insert, and femoral to competitor construct with retained patella).Doe: (b)(6) 2021 (mua) 3rd pc, patella and cement.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.The device indicated in the med watch was also reported on (b)(4) as the patient experienced adverse events on different days with the same device.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
ATTUNE CR FB INSRT SZ5 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork MA
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13826302
Report Number1818910-2022-04967
Device Sequence Number19949943
Product Code JWH
UDI-Device Identifier10603295045663
UDI-Public10603295045663
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number1516-20-507
Device Catalogue Number151620507
Device Lot NumberHN1650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/27/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 5 CEM.; ATTUNE FB TIB BASE SZ 5 CEM.; ATTUNE MEDIAL DOME PAT 38MM.; SMARTSET HV BONE CEMENT 40G.; SMARTSET HV BONE CEMENT 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight94 KG